MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 38MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 38MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-38
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Osteolysis (2377); Joint effusion (4849)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: lgc tibial fit tray cem sz 6f / 5t (cat# 02-012-45-6050 / serial# (b)(6)).Logic tibia ps mod insrt sz 6 9mm (cat# 02-012-35-6009 / serial# (b)(6)).The revision reported may have been due to prosthesis wear, and/or the result of an insufficient bond between the femoral component and the bone, which resulted in aseptic femoral loosening.An additional reason for the reported revision may have been inclusion of the polyethylene in the packaging recall.Prosthesis wear was confirmed on the tibial insert; however, the reported femoral loosening and patellar prosthesis wear could not be confirmed from the provided information.All potential contributions of user and patient-related considerations to the event could not be assessed as the patella component was not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Revision was done based on femur being loose.Was revised to a depuy revision knee.Revision was done by depuy.Rep was at hospital and told a revision was being done and exactech implants were being removed.Patient was last known to be in stable condition following the event.

Brand Name
THREE PEG PATELLA 38MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22467289
Report Number1038671-2025-02463
Device Sequence Number7940416
Product Code JWH
UDI-Device Identifier10885862039613
UDI-Public10885862039613
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2018
Device Catalogue Number200-02-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date07/10/2025
Date Device Manufactured07/29/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient SexMale